By "tracks" I mean ridges/rows at points of treatment.
Can Ultherapy Leave Tracks on Your Face?
Doctor Answers 4
Ultherapy and skin reactions
I have heard of this type of skin reaction following Ultherapy. It is uncommon and may occur if poor contact is made between the transducer and the skin. This could occur if the patient or the provider inadvertently moves while the pulses of ultrasound are being delivered. Whatever the cause, the "tracks" should resolve spontaneously, usually within two weeks time.
Have a question? Ask a doctor
Ultherapy side effects are rare and short lived
read the Ultherapy ebook provided on the link below.
Tracks after Ultherapy
Thank you for your question. It is not uncommon to experience slight swelling for a few days, or tingling/tenderness to the touch for a few weeks following the procedure, but these are mild and temporary in nature. However, tracks on your face are not generally reported. Depending on how long ago you had the treatment, I would give your body more time to heal. It is likely that the dents will even out a few weeks after treatment.
You might also like...
Ultherapy and skin effects
I have not seen any sign changes, streaks, or coloration issues after Ultherapy, nor have I heard of such from my colleagues. Physicians are trained by the Ulthera company how to apply the transducer but there is a theoretical risk heat being applied to the epidermis if the contact is not correct, then there could be the risk of post inflammatory hyperpigmentation, but again, I have not heard of such cases.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.